Journal article icon

Journal article

HYDROMAGNETIC EDGE WAVES IN A ROTATING STRATIFIED FLUID

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1017/S0022112075003175

Authors


ANDREWS, D More by this author
Journal:
JOURNAL OF FLUID MECHANICS
Volume:
72
Issue:
DEC23
Pages:
593-603
Publication date:
1975
DOI:
EISSN:
1469-7645
ISSN:
0022-1120
URN:
uuid:9d563872-5de7-4557-8e4b-d390704fc472
Source identifiers:
25095
Local pid:
pubs:25095

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP